RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 3, Pages 677–700 (Mi izv3128)  

This article is cited in 1 scientific paper (total in 1 paper)

On the spectrum of certain non-selfadjoint operators

R. M. Martirosyan


Full text: PDF file (2086 kB)

Bibliographic databases:
Received: 01.06.1962

Citation: R. M. Martirosyan, “On the spectrum of certain non-selfadjoint operators”, Izv. Akad. Nauk SSSR Ser. Mat., 27:3 (1963), 677–700

Citation in format AMSBIB
\Bibitem{Mar63}
\by R.~M.~Martirosyan
\paper On the spectrum of certain non-selfadjoint operators
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 3
\pages 677--700
\mathnet{http://mi.mathnet.ru/izv3128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=150377}
\zmath{https://zbmath.org/?q=an:0126.31701}


Linking options:
  • http://mi.mathnet.ru/eng/izv3128
  • http://mi.mathnet.ru/eng/izv/v27/i3/p677

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Stepin, “Asymptotic estimates for the kernel of the semigroup generated by a perturbation of the biharmonic operator by a potential”, Sb. Math., 203:6 (2012), 893–921  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:116
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019